# SDR QXEA200300937

- Difficulty date: July 22, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GUST LOCK BUMPER STOP ASSEMBLY MOUNTING PLATES ON LEFT HAND AND RIGHT HAND SIDES HAVE LOOSE MOUNTING JO BOLTS. REPAIRED IAW DHC-8 RD 8-55-112.
